Jürgen Hausen
Jürgen Hausen
Подтвержден адрес электронной почты в домене uni-tuebingen.de
Название
Процитировано
Процитировано
Год
Cox rings
I Arzhantsev, U Derenthal, J Hausen, A Laface
Cambridge Studies in Advanced Mathematics 144, 2015
2092015
Polyhedral divisors and algebraic torus actions
K Altmann, J Hausen
Mathematische Annalen 334 (3), 557-607, 2006
1702006
Gluing affine torus actions via divisorial fans
K Altmann, J Hausen, H Süss
Transformation Groups 13 (2), 215-242, 2008
1092008
The Cox ring of an algebraic variety with torus action
J Hausen, H Süß
Advances in Mathematics 225 (2), 977-1012, 2010
942010
Cox rings and combinatorics II
J Hausen
Moscow Mathematical Journal 8 (4), 711-757, 2008
832008
Cox rings and combinatorics
F Berchtold, J Hausen
Transactions of the American Mathematical Society 359 (3), 1205-1252, 2007
642007
Homogeneous coordinates for algebraic varieties
F Berchtold, J Hausen
Journal of Algebra 266 (2), 636-670, 2003
632003
Cox rings, volume 144 of Cambridge Studies in Advanced Mathematics
I Arzhantsev, U Derenthal, J Hausen, A Laface
522015
On Cox rings of K3 surfaces
M Artebani, J Hausen, A Laface
Compositio Mathematica 146 (4), 964-998, 2010
482010
GIT equivalence beyond the ample cone
F Berchtold, J Hausen
Michigan Mathematical Journal 54 (3), 483-515, 2006
442006
Toric prevarieties and subtorus actions
A A'Campo-Neuen, J Hausen
Geometriae Dedicata 87 (1-3), 35-64, 2001
352001
The automorphism group of a variety with torus action of complexity one
I Arzhantsev, J Hausen, E Herppich, A Liendo
Moscow Mathematical Journal 14 (3), 429-471, 2014
322014
Geometric invariant theory via Cox rings
IV Arzhantsev, J Hausen
Journal of Pure and Applied Algebra 213 (1), 154-172, 2009
292009
Factorially graded rings of complexity one
J Hausen, E Herppich
arXiv preprint arXiv:1005.4194, 2010
282010
Multigraded factorial rings and Fano varieties with torus action
J Hausen, E Herppich, H Süß
arXiv preprint arXiv:0910.3607, 2009
282009
Bunches of cones in the divisor class group—a new combinatorial language for toric varieties
F Berchtold, J Hausen
International Mathematics Research Notices 2004 (6), 261-302, 2004
282004
Equivariant embeddings into smooth toric varieties
J Hausen
Canadian Journal of Mathematics 54 (3), 554-570, 2002
282002
Quotients of toric varieties by the action of a subtorus
A A'Campo-Neuen, J Hausen
Tohoku Mathematical Journal, Second Series 51 (1), 1-12, 1999
281999
Computing Cox rings
J Hausen, S Keicher, A Laface
Mathematics of Computation 85 (297), 467-502, 2016
272016
On blowing up the weighted projective plane
J Hausen, A Keicher, Simon, Laface
Mathematische Zeitschrift 290 (no. 3-4), 1339-1358, 2018
232018
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20